# SDR AALA201710119038

- Difficulty date: October 10, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 17,900 hours, 7,082 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: D5211113000099
- Condition: Broken
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ASSIST HANDLE BROKEN. REPLACED THE HANDLE IAW AMM 52-10-00.
